Geometriae Dedicata

, Volume 82, Issue 1, pp 285–323

Integral Geometry of Tame Sets


  • Ludwig Bröcker
    • Mathematisches Institut
  • Martin Kuppe
    • Mathematisches Institut

DOI: 10.1023/A:1005248711077

Cite this article as:
Bröcker, L. & Kuppe, M. Geometriae Dedicata (2000) 82: 285. doi:10.1023/A:1005248711077


Curvature measures on certain tame Whitney-stratified sets are defined as coefficients of modified volume-growth polynomials. Stratified Morse theory yields alternative descriptions of these curvature measures for tame (possibly highly singular) sets. From this we obtain a generalized Gauss–Bonnet formula and various kinematic formulas. Finally, for O-minimal sets it is shown that curvature measures only depend on the inner metric.

integral geometrytame stratifications
Download to read the full article text

Copyright information

© Kluwer Academic Publishers 2000